On one Reverse asymptotic equality
DOI:
https://doi.org/10.37863/umzh.v74i4.7111Keywords:
Bernstein constants, Chebyshev nodes, higher order asymptotics, best uniform approximation, Gamma-functionAbstract
УДК 517.5
We clarify an asymptotic equality proved by Revers for an interpolation analog of the classic Bernstein – Varga – Carpenter result.
References
M. Revers, Extremal polynomials and entire functions of exponential type, Res. Math., 2018, № 73, Article 73:109 (2018), https://doi.org/10.1007/s00025-018-0870-1 DOI: https://doi.org/10.1007/s00025-018-0870-1
M. Revers, Asymptotics of polynomial interpolation and the Bernstein constants, Res. Math., 2021, № 76, Article 76:100 (2021), https://doi.org/10.1007/s00025-021-01408-3 DOI: https://doi.org/10.1007/s00025-021-01408-3
Downloads
Published
23.05.2022
Issue
Section
Short communications
How to Cite
Motorna, O. V., and V. I. Shevchuk. “On One Reverse Asymptotic Equality”. Ukrains’kyi Matematychnyi Zhurnal, vol. 74, no. 4, May 2022, pp. 572-6, https://doi.org/10.37863/umzh.v74i4.7111.